OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Quasi-Newton updates with weighted secant equations

Gratton, Serge and Malmedy, Vincent and Toint, Philippe Quasi-Newton updates with weighted secant equations. (2015) Optimization Methods and Software, 30 (4). 748-755. ISSN 1055-6788

(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader

Official URL: https://doi.org/10.1080/10556788.2014.971025


We provide a formula for variational quasi-Newton updates with multiple weighted secant equations. The derivation of the formula leads to a Sylvester equation in the correction matrix. Examples are given.

Item Type:Article
Additional Information:https://www.tandfonline.com/doi/abs/10.1080/10556788.2014.971025 https://dl.acm.org/citation.cfm?id=2811996
HAL Id:hal-02147968
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National Polytechnique de Toulouse - Toulouse INP (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UT3 (FRANCE)
Université de Toulouse > Université Toulouse - Jean Jaurès - UT2J (FRANCE)
Université de Toulouse > Université Toulouse 1 Capitole - UT1 (FRANCE)
Other partners > LMS Samtech - Siemens (UNITED KINGDOM)
Other partners > Université de Namur - UNamur (BELGIQUE)
Laboratory name:
Deposited On:10 May 2019 07:42

Repository Staff Only: item control page